# SDR FDEA201508282715

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 719 hours, 19,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 571813
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT L HYD QTY & L ENG PRESS.  LT QTY DOWN TO .21.  FOUND THE DEPRESSURIZATION VLV HAD BLOWN A SEAL ON THE LT ENG DRIVEN HYD PUMP.  R & R DEPRESSURIZATION VLV & SEALS.
